Detail publikace

On 3-topological version of $\theta$-regularity

KOVÁR, M.

Originální název

On 3-topological version of $\theta$-regularity

Anglický název

On 3-topological version of $\theta$-regularity

Jazyk

en

Originální abstrakt

In this paper we modify the concept of $\theta$-regularity for spaces with two and three topologies. The new, more general property is fully preserved by sums and products. Using some bitopological reductions of this property, Michael's theorem for several variants of bitopological paracompactness is proved.

Anglický abstrakt

In this paper we modify the concept of $\theta$-regularity for spaces with two and three topologies. The new, more general property is fully preserved by sums and products. Using some bitopological reductions of this property, Michael's theorem for several variants of bitopological paracompactness is proved.

Dokumenty

BibTex


@article{BUT40132,
  author="Martin {Kovár}",
  title="On 3-topological version of $\theta$-regularity",
  annote="In this paper we modify the concept of
$\theta$-regularity for spaces with two and three topologies.
The new, more general property is fully preserved by sums and products. Using some
bitopological reductions of this property, Michael's theorem for several
variants of bitopological paracompactness is proved.
",
  chapter="40132",
  number="6",
  volume="23",
  year="2000",
  month="january",
  pages="393",
  type="journal article - other"
}